# SDR COEA2016070923917

- Difficulty date: July 9, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: S57110760202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER DROP DOWN PANEL ATTACH ANGLE HAS CORROSION, RIB 9 TO OUTBOARD RIB 11. REPLACED THE ATTACH ANGLE.
